# SDR DXTA2023112110104

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 7,952 hours, 6,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS CLOSED AND LOCKED BUT NO GREEN FLAG INDICATION ON THE VISUAL SIGHT GLASS UPPER RIGHT CORNER AND RED PASSENGER SYNOPTIC DOOR SHOWS OPEN INDICATION ON STATUS PAGE. //SIGNOFF// PERFORMED OPERATIONAL CHECK ON CABIN MAIN DOOR IAW EMB-505S MM 52-10-00. FOUND OUTER LATCH HANDLE NOT STOWED. STOWED OUTER LATCH HANDLE IN CORRECT POSITION. OPS CHECK GOOD NO CAS MESSAGE NO FURTHER DEFECTS NOTED
